# SDR SWAA2020051276314

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 72,905 hours, 42,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2(EA) OVERHEAD BIN EMERGENCY LIGHTS INOP. / RELAMPED 2(EA) EMERGENCY LIGHTS IAW AMM 33-51-03. OPS CHECKS GOOD.
